A NOTE ON CONTINUED FRACTIONS

  • Unique Paper ID: 170221
  • Volume: 5
  • Issue: 4
  • PageNo: 424-426
  • Abstract:
  • In this article we take a look at finite continued fractions and prove some theorems on Continued fractions.

Copyright & License

Copyright © 2025 Authors retain the copyright of this article. This article is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

BibTeX

@article{170221,
        author = {Dr. Madhusudhan H. S},
        title = {A NOTE ON CONTINUED FRACTIONS},
        journal = {International Journal of Innovative Research in Technology},
        year = {2024},
        volume = {5},
        number = {4},
        pages = {424-426},
        issn = {2349-6002},
        url = {https://ijirt.org/article?manuscript=170221},
        abstract = {In this article we take a look at finite continued fractions and prove some theorems on Continued fractions.},
        keywords = {Finite continued fraction, simple continued fraction, convergents, rational.},
        month = {December},
        }

Cite This Article

  • ISSN: 2349-6002
  • Volume: 5
  • Issue: 4
  • PageNo: 424-426

A NOTE ON CONTINUED FRACTIONS

Related Articles